# SDR SWAA2022112261399

- Difficulty date: October 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB.    REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4, REPAIR 4.
